# SDR AALA202105279005

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 45,840 hours, 22,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 6683
- Condition: Failed
- Location: L1 Door Damper
- Part time: 45,840 hours, 22,394 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  L1 DOOR, DOOR DAMPER FAILED OPERATIONAL CHECK. REPLACED DOOR DAMPER/EMERGENCY CYLINDER PER AMM 52-11-14.
